# SDR SWAA2024052482547

- Difficulty date: April 22, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 51,730 hours, 31,641 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA PANEL 241XF HAS SEVERAL LAYERS OF COMPOSITE MATERIAL LOSS.<[01] RECIEVED NEW FLOOR PANEL 241XF PO# 2059779 REF TASK CARD 'TTG8Q00SGWYT' FOR INSTALLATION;[02] VERIFIED STEP 1.
